# SDR R61A2021110300856

- Difficulty date: October 12, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17003869002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FORWARD FUSELAGE LOWER FRAME SHEAR CLIP AT FR17 BETWEEN STRINGER 26R AND 27R. CORRODED FWD FUSELAGE LOWER FRAME SHEAR CLIP AT FR17 BETWEEN STR 26R AND 27R REPLACED WITH NEW IAW EMB 170 SRM 51-41-02 AND 51-43-03.
